Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 129, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 28, 2023, 5:08 PM CDT for 4 counties in Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2023, 5:08 PM CDT (22:08 UTC)
- Expired
- Apr 28, 2023, 6:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bastrop County, TX, Lee County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 45 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 5:25 PM CDT | HAIL 1 | 3 Wsw Manor, TX | QUARTER SIZE HAIL NEAR HARRIS BRANCH AT 5:25 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 2:19 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.1 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
787
WUUS54 KEWX 282208 RRA
SVREWX
TXC021-287-453-491-282300-
/O.NEW.KEWX.SV.W.0129.230428T2208Z-230428T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
508 PM CDT Fri Apr 28 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Williamson County in south central Texas...
Southeastern Travis County in south central Texas...
Northwestern Bastrop County in south central Texas...
Northwestern Lee County in south central Texas...
* Until 600 PM CDT.
* At 507 PM CDT, a severe thunderstorm was located over Windemere,
moving southeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters reported ping pong ball size
hail in Round Rock at 5:03 PM.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Pflugerville around 510 PM CDT.
Manor around 535 PM CDT.
Elgin around 545 PM CDT.
Other locations impacted by this severe thunderstorm include Knobb
Springs, Sunset Valley, Garfield, Blue, Beyarsville, Creedmoor, Maha,
San Leanna, McDade and Del Valle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 3005 9763 3007 9766 3002 9771 3019 9794
3060 9721 3046 9715 3056 9697 3054 9692
3051 9690 3046 9689
TIME...MOT...LOC 2207Z 300DEG 21KT 3045 9766
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM1 follow-up statement
328
WWUS54 KEWX 282232
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
532 PM CDT Fri Apr 28 2023
TXC021-287-453-491-282300-
/O.CON.KEWX.SV.W.0129.000000T0000Z-230428T2300Z/
Williamson TX-Travis TX-Bastrop TX-Lee TX-
532 PM CDT Fri Apr 28 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN WILLIAMSON...SOUTHEASTERN TRAVIS...NORTHWESTERN
BASTROP AND NORTHWESTERN LEE COUNTIES...
At 532 PM CDT, a severe thunderstorm was located over Manor, or near
Pflugerville, moving southeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Austin, Pflugerville, Elgin, Lexington, Tanglewood Forest, Austin
Bergstrom Int Airport, Manor, Rollingwood, Mustang Ridge, Bear Creek,
Tanglewood, Coupland, Shady Hollow, Onion Creek, Wyldwood, Hornsby
Bend, Manchaca, Sunset Valley, San Leanna and Webberville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3005 9763 3007 9766 3002 9771 3019 9794
3060 9721 3046 9715 3056 9697 3054 9692
3051 9690 3046 9689
TIME...MOT...LOC 2232Z 300DEG 21KT 3038 9751
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:36 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 28, 2:36 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 236 PM CDT Fri Apr 28 2023 ...New MESOSCALE UPDATE... .SEVERE THUNDERSTORM WATCH 170 IN EFFECT FOR MOST OF SOUTH-CENTRAL TEXAS UNTIL 9 PM THIS EVENING... A Severe Thunderstorm Watch has been issued for all areas outside of Val Verde and Edwards Counties until 9 PM this evening. Severe thunderstorms have erupted near a dryline/surface low/warm front intersection just to our north, and are expected to continue developing south and west into our Hill Country counties over the next couple of hours. Large (>1"/quarter size) to very large (>2"/lime size) hail will be of high concern as storms first develop, with damaging straight line winds ranging from 60 to 75 MPH becoming the predominant threat as storms begin to swiftly merge into a line. While secondary to the large hail and damaging wind potential, isolated tornadoes can't be ruled out. Activity will likely move over the I-35 Corridor during the evening rush. Those with essential travel plans should be prepared to seek immediate safe shelter if storms begin to approach. Never ride out severe thunderstorms in a vehicle. We are also monitoring deepening cumulus and thundershower activity to the west of the Rio Grande River in Maverick County. Several lightning flashes have been detected by satellite in this activity. Like the storms to our north, large hail and damaging winds will be the primary concerns in these cells. An isolated tornado can't be ruled out. && .SHORT TERM... (Tonight through Saturday night) Issued at 146 PM CDT Fri Apr 28 2023 ...Key Messages... * A line of storms will develop across the Hill Country by around 4PM, move eastward across the I-35 corridor between 6-8PM, and into the Coastal Plains from 8PM-11PM. * There is a level 3 of 5 risk for severe storms along this line. Scattered to numerous instances of damaging straight-line wind gusts and large to very large hail possible. Isolated tornado also possible. * While the speed of the system will prevent a widespread heavy rainfall threat, some isolated pockets of quick flooding are possible near and east of I-35 where more intense rainfall rates could occur. * Remain weather aware this afternoon and evening. Given the potential timing of storms during the late afternoon into the Friday evening commute, those with travel plans should pay close attention to the radar and any potential watches and warnings. The morning low stratus and patchy fog with the ongoing moisture advection has mixed out into the afternoon with mostly sunny skies now across the region. Temperatures have quickly warmed and will continue to do so through the mid-afternoon. This will continue to aid in the atmosphere becoming increasingly unstable ahead of the approach of a strong front and the potent parent upper level low pressure system. This will lead into the risk for severe storms that is highlighted below. Some discrete convection remains on target to develop just to the north of the region starting mid-afternoon, near a triple point and south along a dryline. The CAMs remain in strong agreement that convection will unzip southwest into the Hill Country late afternoon and eventually into an MCS near the I-35 corridor early this evening, where a strong pool of instability resides. With steep elevated lapse rates overspreading the region, MLCAPE values are indicated to be on the order of 3000-3500 J/kg, in a region of 0-6KM bulk shear values of around 50 kt. This supports a severe threat of initially large to very large hail where the storms first unzip late this afternoon, transitioning to a damaging straight-line wind threat into and to the east of the I-35 corridor. SPC highlights the majority of the region in a level 3 of 5 (Enhanced) for severe storms with the potential in some isolated intense storms of hail 2+ inches in diameter and bowing segments of 75+ mph or greater. The low-level shear profiles and hodographs may also be enough to where an isolated tornado threat may be possible as well. While this is a lower confident hazard compared to the large hail and damaging wind threat, it could materialize if the updraft/downdraft convergence zone can remain balanced and any local surges take place orienting more line-normal to the better 0-3KM bulk shear vectors. The storms as they advance into and across the coastal plains could become undercut by the forward propagating front and/or outflow but latest CAM guidance has become less inclined of this happening compared to earlier runs. Due to the speed of the system, widespread heavy rainfall is not expected. Nevertheless, some pockets of more intense rainfall rates could lead to an isolated flash flooding threat near and east of the I-35 corridor. On average, rainfall amounts west of the I-35 corridor counties is expected to remain around or less than 1/4 of an inch. Along and east of I-35 rainfall amounts of 1/2 to 1 1/2 inches are forecast, with a few pockets of 2-3 inches possible east of I-35. Behind the cold front, windy conditions will also be expected to develop from out of the north-northwest with gusts of 35 to 45 mph possible this evening across the Southern Edwards Plateau and western Hill Country this evening. A Wind Advisory will be issued across these areas from 00Z to 06Z. Breezy conditions are expected elsewhere from this evening into tonight before winds start to uptick into/through Saturday morning with daytime heating. Winds could gust again into the 35 to 45 mph range. The need for another wind advisory will be possible across a larger portion of South- Central for that secondary increase in winds. For locations to the west that could miss out on tonight's wetting rains, elevated to near critical fire weather concerns may exist given the breezy northwesterly flow and drier air during Saturday afternoon. Becoming much cooler from tonight into Saturday behind the front, with overnight lows ranging from the upper 40s into the 50s and afternoon highs ranging from the low 70s to the low 80s along the Rio Grande. Another cool night will be in store during Saturday night as the winds slacks off with overnight lows in the mid to upper 40s and low to mid 50s. && .LONG TERM... (Sunday through Friday) Issued at 146 PM CDT Fri Apr 28 2023 Most of the long-term portion of the forecast will be rain free as upper level subsidence then upper level ridging moves into the region. This should lead to drier air at the surface which should lead to high temperatures Sunday through Wednesday in the 80s to 90s with lows in the lower 60s making pretty nice days. Dewpoints will pick back up Wednesday afternoon through the remainder of the forecast period. At the same time, a couple of weak disturbances could translate through the region bringing some low rain chances back into the forecast. The NBM keeps everything at 20 percent or less and see no reason to deviate from that at this point. Otherwise, highs Thursday and Friday will be in the upper 80s to lower 90s with lows in the upper 60s to lower 70s with the higher surface moisture. && .AVIATION... (18Z TAFS) Issued at 1223 PM CDT Fri Apr 28 2023 Low stratus and patchy fog from this morning along the I-35 TAF sites are mixing out with flight conditions now returning to VFR flight conditions. Our attention then turns to the risk for convection from later this afternoon through this evening with threat for severe weather. Storms are expected to initiate along the cold front across Central Texas around 19-21Z and unzipper into/across South Central Texas into a squall line along the southward moving front. Environmental conditions will support scattered to numerous severe storms with the hazard for straight- line wind gusts in excess of 50 kt, large hail, and an isolated tornado. This line of storms are currently expected to move across the I-35 corridor and AUS/SAT around the 23Z-01Z timeframe. Few showers may be possible behind the initial squall line otherwise expect the development of gusty N to NW winds behind the departing line of storms and cold front, with gusts between 20 to 30 kt expected. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 54 73 51 / 70 60 0 0 Austin Bergstrom Intl Airport 86 53 73 48 / 70 60 0 0 New Braunfels Muni Airport 87 54 74 49 / 60 70 0 0 Burnet Muni Airport 88 52 72 48 / 60 30 0 0 Del Rio Intl Airport 98 57 82 54 / 10 10 0 0 Georgetown Muni Airport 86 52 71 48 / 70 50 0 0 Hondo Muni Airport 93 53 78 47 / 50 50 0 0 San Marcos Muni Airport 86 53 73 45 / 60 70 0 0 La Grange - Fayette Regional 85 55 70 47 / 30 80 0 0 San Antonio Intl Airport 89 54 76 51 / 60 70 0 0 Stinson Muni Airport 90 54 77 51 / 40 70 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 7 PM this evening to 1 AM CDT Saturday for Bandera-Edwards-Gillespie-Kendall-Kerr-Kinney-Real-Uvalde-Val Verde. && Short-Term...Brady Long-Term...29 Aviation...Brady
Hazardous weather outlook, Apr 28, 2:28 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 228 PM CDT Fri Apr 28 2023 TXZ171>173-183>194-202>209-217>225-228-291930- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 228 PM CDT Fri Apr 28 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Severe Thunderstorm Watch currently in effect across most of South- Central Texas through 9 pm. Scattered to numerous severe thunderstorms are expected to develop across the Hill Country and move east into the I-35 corridor between 5-8 pm, and into the Coastal Plains from 7PM-10 pm. There is a Level 3 of 5 risk for severe storms along this line. Scattered to numerous instances of damaging straight- line wind gusts and large to very large hail are possible. An isolated tornado or two is also possible. Isolated pockets of quick flooding are possible near and east of I-35 where more intense rainfall rates could occur. Remain weather aware this afternoon and evening. Given the potential timing of storms during the late afternoon into the Friday evening commute, those with travel plans should pay close attention to the radar and any potential watches and warnings. Wind Advisory in effect across the Southern Edwards Plateau into the Western Hill Country from 7 pm this evening through 1 am with with north winds of 25 to 35 mph with gusts up to 45 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. An additional wind advisory may needed across portions of South- Central Texas on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Apr 28, 4:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
446 PM CDT FRI APR 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 3 SSW GEORGETOWN DAM 30.63N 97.74W
04/28/2023 E1.00 INCH WILLIAMSON TX PUBLIC
REPORT OF QUARTER SIZE HAIL ON THE WEST SIDE
OF GEORGETOWN.
&&
MMLocal storm report, Apr 28, 4:47 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT FRI APR 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 2 SSW LEANDER 30.53N 97.87W
04/28/2023 E1.00 INCH TRAVIS TX PUBLIC
REPORT FROM MPING QUARTER (1.00 IN.).
&&
MMLocal storm report, Apr 28, 4:48 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 PM CDT FRI APR 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL JARRELL 30.83N 97.61W
04/28/2023 E1.75 INCH WILLIAMSON TX AMATEUR RADIO
GOLF BALL SIZE HAIL REPORTED NEAR JARRELL
VIA HAM RADIO OPERATOR.
&&
MMLocal storm report, Apr 28, 4:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT FRI APR 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 3 ESE GEORGETOWN 30.63N 97.63W
04/28/2023 E1.00 INCH WILLIAMSON TX PUBLIC
REPORT FROM MPING QUARTER (1.00 IN.).
&&
MMLocal storm report, Apr 28, 5:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
506 PM CDT FRI APR 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 2 NW WINDEMERE 30.48N 97.68W
04/28/2023 E1.50 INCH WILLIAMSON TX PUBLIC
AT INTERSECTION OF I-35 AND TOLLWAY 45.
&&
MBLocal storm report, Apr 28, 5:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
507 PM CDT FRI APR 28 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 1 WSW JOLLYVILLE 30.45N 97.76W
04/28/2023 E0.70 INCH WILLIAMSON TX AMATEUR RADIO
&&
MBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 1:42 PM CDT | Wind Advisory | EWX | Bandera, Edwards, Gillespie, Kendall, Kerr, Kinney and 3 more | 11 hr |
| Apr 28, 3:05 PM CDT | Special Weather Statement | EWX | Burnet, Llano | 40 min |
| Apr 28, 3:13 PM CDT | Special Weather Statement | EWX | Kinney | 47 min |
| Apr 28, 3:18 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano, Williamson | 72 min |
| Apr 28, 3:21 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 54 min |
| Apr 28, 3:25 PM CDT | Special Weather Statement | EWX | Maverick | 50 min |
| Apr 28, 3:51 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 54 min |
| Apr 28, 4:04 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Kendall, Kerr, Llano | 41 min |
| Apr 28, 4:13 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 62 min |
| Apr 28, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 61 min |
| Apr 28, 4:31 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Blanco, Gillespie, Hays, Kendall, Kerr | 44 min |
| Apr 28, 4:41 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Llano, Travis, Williamson | 4 hr |
| Apr 28, 4:42 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 43 min |
| Apr 28, 4:45 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 60 min |
| Apr 28, 5:08 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 67 min |
| Apr 28, 5:11 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 34 min |
| Apr 28, 5:13 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 62 min |
| Apr 28, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Blanco, Comal, Gillespie, Hays and 3 more | 31 min |
| Apr 28, 5:20 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 34 min |
| Apr 28, 5:30 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 60 min |
| Apr 28, 5:40 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Blanco, Caldwell, Comal, Guadalupe and 5 more | 50 min |
| Apr 28, 5:48 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 42 min |
| Apr 28, 6:10 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Guadalupe, Kendall, Medina | 50 min |
| Apr 28, 6:15 PM CDT | Special Weather Statement | EWX | Caldwell, Comal, Guadalupe | 45 min |
| Apr 28, 6:22 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 21 min |
| Apr 28, 6:25 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Lee, Travis | 50 min |
| Apr 28, 6:26 PM CDT | Special Weather Statement | EWX | Dimmit | 49 min |
| Apr 28, 6:38 PM CDT | Special Weather Statement | EWX | Medina | 37 min |
| Apr 28, 6:54 PM CDT | Special Weather Statement | EWX | Caldwell, Gonzales, Guadalupe | 66 min |
| Apr 28, 6:55 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 43 min |
| Apr 28, 6:59 PM CDT | Special Weather Statement | EWX | Atascosa | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.